# SDR CA070123012

- Difficulty date: January 19, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Amd FALCON2000
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Unit
- Part number: RVA7101
- Part serial: 640
- Condition: Failed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) UPON A NON-ROUTINE DEPLOYMENT OF THE OXYGEN MASKS ON THE GROUND BY MAINTENANCE.  OXYGEN CONTROL UNIT (10WJ) WAS PLACED INTO (OVERRIDE) TO MANUALLY DEPLOY THE PAX OXYGEN MASKS.  THEY DID NOT DEPLOY ON COMMAND.  MULTIPLE ATTEMPTS WERE MADE TO MANUALLY DEPLOY THE PAX OXYGEN MASKS IN (OVERRIDE).  THEY STILL DID NOT DEPLOY.  OXYGEN CONTROL UNIT (10WJ) WAS REPLACED IAW MP35-203, OPS TESTED SERVICEABLE.  PN OFF: RVA71-01  SN OFF: 0640 ATSO: 1563.8 ACSO: 711.  FAULTY OXYGEN CONTROL UNIT FORWARDED TO MFG FOR EXCHANGE. (TC NR 20070123012)
